MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY LINER Ø 50/28

MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY LINER Ø 50/28
Catalog Number 01.26.2850M
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 08/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2017 the medical affairs director performed a clinical evaluation and commented as follows: eight years after primary cementless dm tha the surgeon observed osteolysis around the dm cup and exchanged it.We have evidence neither of the preoperative situation nor of the immediate postoperative.Some particular condition must have induced the surgeon to ream up to a very large size.In the one supplied image the cup protruded medially beyond the lamina quadrilateral, but we do not know if this was the postoperative situation or the result of cup migration.In the poor quality image, osteolysis is hardly identifiable.It is conceivable that after 8 years, particularly with a double mobility cup, some pe particles may be produced; no information is supplied as to age and activity level of this patient.Batch review performed on (b)(6) 2017.Lot 090898: (b)(4) items manufactured and released on 18 august 2009.Expiration date: 2014-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined that patient had osteolysis around the cup.The surgeon removed and replaced the cup and the liner.The surgery was completed successfully.X-rays are available; explants are not available.

Brand Name
VERSAFITCUP DOUBLE MOBILITY LINER Ø 50/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6847603
Report Number3005180920-2017-00493
Device Sequence Number11117717
Product Code MEH
UDI-Device Identifier07630030808067
UDI-Public07630030808067
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Catalogue Number01.26.2850M
Device Lot Number090898
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;